# SDR WVER2019012803

- Difficulty date: January 19, 2019
- Submitted: January 29, 2019
- Operation: Air carrier
- Aircraft: N910FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15010
- Aircraft time: 37,398 hours, 29,786 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670322333
- Condition: Corroded
- Location: Fuselage
- Part time: 37,398 hours, 29,786 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE SEAT RAIL STARTING 1ST RAIL AT APPROX FS 379 TO FS 597 CORRODED AND DAMAGED.
